Computing Markov-Perfect Nash Equilibria: Numerical Implications of a Dynamic Differentiated Product Model
In this article we develop and illustrate a simple algorithm for computing Markov-perfect Nash equilibria. The advantage of the Markov-perfect framework is that it is flexible enough to reproduce important aspects of reality in a variety of market settings. As a result, we hope that our article and (perhaps improved) versions of the associated algorithms will eventually be a part of a tool kit that allows researchers to go back and forth between the implications of economic theory and the characteristics of alternative datasets.
Volume (Year): 25 (1994)
Issue (Month): 4 (Winter)
|Contact details of provider:|| Web page: http://www.rje.org|
|Order Information:||Web: https://editorialexpress.com/cgi-bin/rje_online.cgi|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Andrew Caplin & Barry Nalebuff, 1990.
"Aggregation and Imperfect Competition: On the Existence of Equilibrium,"
Cowles Foundation Discussion Papers
937, Cowles Foundation for Research in Economics, Yale University.
- Caplin, Andrew & Nalebuff, Barry, 1991. "Aggregation and Imperfect Competition: On the Existence of Equilibrium," Econometrica, Econometric Society, vol. 59(1), pages 25-59, January.
- Caplin, A. & Nalebuff, B., 1989. "Aggregation And Imperfect Competition: On The Existence Of Equilibrium," Discussion Papers 1989_30, Columbia University, Department of Economics.
- Newey, W.K., 1989.
"Efficient Instrumental Variables Estimation Of Nonlinear Models,"
341, Princeton, Department of Economics - Econometric Research Program.
- Newey, Whitney K, 1990. "Efficient Instrumental Variables Estimation of Nonlinear Models," Econometrica, Econometric Society, vol. 58(4), pages 809-37, July.
- Lacy Glenn Thomas, 1990. "Regulation and Firm Size: FDA Impacts on Innovation," RAND Journal of Economics, The RAND Corporation, vol. 21(4), pages 497-517, Winter.
- Taylor, John B & Uhlig, Harald, 1990.
"Solving Nonlinear Stochastic Growth Models: A Comparison of Alternative Solution Methods,"
Journal of Business & Economic Statistics,
American Statistical Association, vol. 8(1), pages 1-17, January.
- John B. Taylor & Harald Uhlig, 1990. "Solving Nonlinear Stochastic Growth Models: A Comparison of Alternative Solution Methods," NBER Working Papers 3117, National Bureau of Economic Research, Inc.
When requesting a correction, please mention this item's handle: RePEc:rje:randje:v:25:y:1994:i:winter:p:555-589. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.